| Model Number |
IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 09/30/2025, a sales representative reported via phone that an ar-1288rtt2-fc3 implant systems flipcutter malfunctioned.This occurred during an acl reconstruction on (b)(6) 2025 when the flipcutters dial would not open the blade.Once in position they kept the guide bullet in place and opened another flipcutter to proceed.There was no harm on the patient.There was about a 30-45 second delay which did not require additional anesthesia.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1288rtt2-fc3, fibertag® tightrope® ii, batch 15427505, was received for investigation.Visual evaluation of the device noted no issues with the exterior of the device.Functional testing was performed by rotating the sizing wheel to flip the cutting tip into the reaming position, then returning the blade to its starting position by rotating the wheel back.No issues were observed during testing.No problem found.Refer to investigation photos.The complaint allegation is not confirmed.